# SDR ASOA200900475

- Difficulty date: April 22, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 16,671 hours, 13,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST BL 0.0 LT SIDE HAS INDICATION NOTED AT WL 69.0 AFT FLANGE APPROX .2 INCH IN LENGTH 50 PERCENT FSH FAILED NDT INSP.  REMOVED VERTICAL POST IAW SRM 51-42-06.  FABRICATED NEW VERTICAL POST FOR  AS PER SAMPLE. ALSO FABRICATED NEW VERTICAL POST DOUBLER ANGLE AS PER SAME IAW SRM 51-24-16, REF DWG 601R32208.  PAINTED POSTS AND ANGLES IAW SRM 51-25-01.  LOCATED AND DRILLED POST AND ANGLE IAW SRM 51-40-11 AND 51-42-06.  INSTALLED POST AND ANGLE IAW SRM 51-40-11 & 51-42-06.
